Dr. Olaniyi Samuel Iyiola

Assistant Professor


Department of Math, Computer Science and Information Systems

Dr. Olaniyi Samuel Iyiola joined Cal U in 2018. He worked previously as a visiting Assistant Professor at Minnesota State University-Moorhead (2017-2018). He earned his Ph.D. in Applied and Computational Mathematics from the University of Wisconsin, Milwaukee and a Master of Science in Pure and Applied Mathematics from the African University of Science and Technology (AUST) in Nigeria. Dr. Iyiola research areas could be categorized into two broad areas: (i) developing and analyzing approximate and numerical schemes for linear and nonlinear partial differential equations of time-space fractional (non-integer) type and (ii) proposing and studying new and robust fixed-point algorithms (iterative schemes) for the solutions of the split feasibility problems and variational inequalities problems in both finite and infinite dimensional spaces.

 

Dr. Iyiola has been serving scientific community as a reviewer and has reviewed for many highly ranked mathematics journals related to his field. The journals are: Applied and Computation Mathematics, Chaos, Solitons & Fractals, Fixed Point Theory and Applications, Optimization, American Institute of Physics (AIP-Advances), Journal of Nonlinear Sciences, Inverse Problems, Numerical Functional Analysis and Optimization, Mathematical Methods in the Applied Sciences.

 

Publications/Research Interests

Dr. Iyiola is very active in research related to Fractional Calculus and Applications, Optimization, Partial Differential Equations, Numerical Methods and Analysis, Operator Theory (Iterative Schemes). He has presented several research talks at regional, national and international conferences. He has published many research articles in peer review journals mostly Q1 and Q2 ranked journals.

  • S. Iyiola, and B.A. Wade “Exponential Integrator Methods for System of Nonlinear Space-fractional Models with Super-diffusion Processes in Pattern Formation.” Computers & Mathematics with Applications, (2018), 75 (10), 3719-3736.
  • Cai, A. Gibali, O.S. Iyiola and Y. Shehu “A New Double-Projection Method for Solving Variational Inequalities in Banach Space.” Journal of Optimization Theory and Applications, (2018), 178 (1), 219-239.
  • S. Iyiola, E.O. Asante-asamani, and B.A. Wade “A Real Distinct Poles Rational Approximation of Generalized Mittag-Leffler Functions and Their Inverses: Applications to Fractional Calculus." Journal of Computational and Applied Mathematics, (2018), 330, 307-317.
  • S. Iyiola, E.O. Asante-asamani, K.M. Furati, A.Q.M Khaliq and B.A. Wade “Efficient Time Discretization Scheme for Nonlinear Space Fractional Reaction-diffusion Equations." International Journal of Computer Mathematics, (2018).
  • Shehu and O.S. Iyiola “Iterative algorithms for solving fixed point problems and variational inequalities with uniformly continuous monotone operators.” Numerical Algorithms, (2018), 79(2), 529–553.
  • Suantai,Y. Shehu, P. Cholamjiak, and O.S. Iyiola. “Strong convergence of a self-adaptive method for the split feasibility problem in Banach spaces.” Journal of Fixed Point Theory and Applications, (2018), 20:68.
  • Abbas, M. Al-Shahrani, Q.H. Ansari, O.S. Iyiola and Y. Shehu “Iterative methods for solving proximal split minimization problems.” Numerical Algorithms, (2018), 1-23.
  • Shehu and O.S. Iyiola “Accelerated hybrid viscosity and steepest-descent method for proximal split feasibility problems.” Optimization, (2018), 67(4), 475-492
  • Cai, Y. Shehu and O.S. Iyiola “Strong convergence results for variational inequalities and fixed point problems using modified viscosity implicit rules.” Numerical Algorithms , (2018),  77(2), 535–558
  • Shehu, and O.S. Iyiola “Nonlinear iteration method for proximal split feasibility problems.” Mathematical Methods in the Applied Sciences, (2017), 781-802.
  • S. Iyiola, O. Tasbozan, A. Kurt, and Y. Cenesiz “On the analytical solutions of the system of conformable time-fractional Robertson equations with 1-D diffusion." Chaos, Solitons and Fractals, (2017), 94, 1-7.
  • M. Furati, O.S Iyiola, and K. Mustapha “An inverse source problem for a two-parameter anomalous diffusion with local time datum." Computers and Mathematics with Applications, (2017), 73(6), 1008-1015.
  • Shehu, and O.S. Iyiola “On a Modified Extragradient Method for Variational Inequality Problem with application to industrial electricity production." Accepted in Journal of Industrial and Management Optimization, (2017).
  • Shehu, and O.S. Iyiola “Strong convergence result for monotone variational inequalities" Numerical Algorithms, (2017), 76(1), 259-282.
  • S. Iyiola, and F.D. Zaman “A note on analytical solutions of nonlinear fractional 2D heat equation with non-local integral terms.” Pramana-Journal of Physics, (2016), 87(4):51, DOI 10.1007/s12043-016-1239-1
  • S. Iyiola, and E.R. Nwaeze “Some new results on the new conformable fractional calculus with application using D’Alambert approach." Progress in fractional differentiation and applications, (2016), 2(2):1-7
  • Shehu, F.U Ogbuisi, and O.S. Iyiola “Convergence Analysis of an iterative algorithm for fixed point problems and split feasibility problems in certain Banach spaces." Optimization, (2016), 65(2): 299-323.
  • Shehu, O.S. Iyiola, and C.D. Enyi “Iterative algorithm for split feasibility problems and fixed point problems in Banach spaces." Numerical Algorithms, (2016), 72(4), 835-864.
  • S. Iyiola “Exact and Approximate Solutions of Fractional Diffusion Equations with Fractional Reaction Terms" Progress in Fractional Differentiation and Applications, (2016), 2(1), 21-30.
  • Cai, Y. Shehu, and O.S. Iyiola “Iterative algorithms for solving variational inequalities and fixed point problems for asymptotically nonexpansive mappings in Banach spaces." Numerical Algorithms DOI: 10.1007/s11075-016-0121-z (2016).
  • Shehu, G. Cai, and O.S. Iyiola “Iterative approximation of solutions for proximal split feasibility problems." Fixed Point Theory and Applications DOI:10.1186/s13663-015-0375-5 (2015).
  • S. Iyiola, and G.O. Ojo “On the analytical solution of Fornberg Whitham equation with the new fractional derivative." Pramana-Journal of Physics, (2015), 85(4), 567-575.
  • S. Iyiola, and Y.U. Gaba “An Analytical Approach to Time-Fractional Harry Dym Equation." Applied Mathematics and Information Sciences, DOI: 10.18576/amis/10020, (2015).
  • M. Furati, O.S. Iyiola, and M. Kirane “An inverse problem for a generalized fractional diffusion." Applied Mathematics and Computation, (2014), 249:24-31.
  • S. Iyiola, and F.D. Zaman “A fractional diffusion equation model for cancer tumor." American Institute of Physics Advances, (2014), 4(10):107121.
  • Shehu, O.S. Iyiola, and C.D. Enyi “On Proximal Split Feasibility Problems and Fixed Point Problem for Quasi-nonexpansive Multi-valued Mappings." Advances in Nonlinear Variational Inequalities, (2014), 17(2), 71-87.
  • Shehu, O.S. Iyiola, and C.D. Enyi “Iterative approximation of solutions for constrained convex minimization problem." Arabian Journal of Mathematics, (2013), 2(4), 393-402.

Dr. Iyiola has also published two monographs:

  • S. Iyiola “Iterative Approximation of Fixed Points in Hilbert Space.” LAP LAMBERT Academic Publishing GmbH and Co. KG, (ISBN-9783844306095), (2012).
  • S. Iyiola “Sobolev Spaces and Linear Elliptic Partial Differential Equations.” LAP LAMBERT Academic Publishing GmbH and Co. KG, (ISBN-978365914200), (2012).

Detailed research works of Dr. Iyiola can be accessed through

Google Scholar: https://scholar.google.com/citations?user=T9hG_F0AAAAJ&hl=en

Scopus: https://www.scopus.com/authid/detail.uri?authorId=56166678200

 

Dr. Iyiola has received several awards and travel grants including National Science Foundation (NSF). Mark Lawrence Teply Award for outstanding research potential (2017), Morris and Miriam Marden Award for high quality research paper (2016) and Chancellors Award (2015-2017) all from University of Wisconsin, Milwaukee. He is a member of many reputable organizations in his areas of research such as Canadian Mathematical Society, CMS, Canada, Society for Industrial and Applied Math, SIAM, USA, European Mathematical Society, EMS, American Mathematical Society, AMS, USA.

  • B.Sc. Mathematics, University of Nigeria, Nigeria
  • M.Sc. Applied and Pure Mathematics, African University of Science and Technology, Nigeria
  • Ph.D. Applied and Computational Mathematics, University of Wisconsin

Email: iyiola@calu.edu

Phone: 724-938-5804

Office: Eberly Hall Room 305